Volume 37, Number 19, 2023

  1. Approximating solutions of general class of variational inclusions involving generalized αi βj -(Hp , φ)-η-accretive mappings, 6255-6275
  2. Sanjeev Gupta, Laxmi Rathour

  3. Inequalities on a class of analytic functions defined by generalized Mittag-Leffler function, 6277-6288
  4. Murat Çağlar, K. R. Karthikeyan, G. Murugusundaramoorthy

  5. Special affine biorthogonal wavelets on R and logarithmic regression curves, 6289-6306
  6. Waseem Z. Lone, Firdous A. Shah

  7. A parametric unified Apostol-type Bernoulli, Euler, Genocchi, Fubini polynomials and numbers, 6307-6317
  8. Burak Kurt

  9. Sharp inequalities related to the Adamović-Mitrinović, Cusa, Wilker and Huygens results, 6319-6334
  10. Chao-Ping Chen, Branko Malešević

  11. On the completeness of a system of Bessel functions of index −3/2 in weighted L2-space, 6335-6343
  12. Ruslan Khats’

  13. Stabilities of multiplicative inverse quadratic functional equations arising from Pythagorean means, 6345-6353
  14. B.V. Senthil Kumar, Hemen Dutta, G. Shanmugam, N. Balamurugan

  15. Some generaliztions of numerical radius inequalities including the off-diagonal parts of block matrices, 6355-6363
  16. Aliaa Burqan, Saeed Alkhalely, Cristian Conde

  17. A decoupled algorithm for fluid-fluid interaction at small viscosity, 6365-6372
  18. Wei Li, Pengzhan Huang

  19. On the pseudo semi-Browder essential spectra and application to 2 × 2 block operator matrices, 6373-6386
  20. Faiçal Abdmouleh, Bilel Elgabeur

  21. Convergence of certain subsequences of the power sequence in a Banach algebra, 6387-6394
  22. Dragan S. Djordjević, Milica Z. Kolundžija, Mehdi Mohammadzadeh Karizaki

  23. On completeness of some pro-solvable Lie algebras, 6395-6415
  24. K.K. Abdurasulov, B.A.Omirov, I.S.Rakhimov, G.O.Solijanova

  25. Seperation, irreducibility, Urysohn’s lemma and Tietze extension theorem for Cauchy spaces, 6417-6426
  26. Sümeyye Kula, Muammer Kula

  27. Fuzzy pretopogenous structure based on way below relation, 6427-6441
  28. O. R. Sayed, O. G. Hammad

  29. Strongly lacunary convergence of order β of difference sequences of fractional order in neutrosophic normed spaces, 6443-6451
  30. Nazlım Deniz Aral, Hacer Şengül Kandemir, Mikail Et

  31. Remarks on the ring B1(X), 6453-6461
  32. Mohammad Reza Ahmadi Zand, Zahra Khosravi

  33. Existence and nonexistence results for fifth-order multi-point boundary value problems involving integral boundary condition, 6463-6486
  34. Nourredine Houari, Faouzi Haddouchi

  35. Nonlinear Langevin time-delay differential equations with generalized Caputo fractional derivatives, 6487-6495
  36. Nguyen Minh Dien

  37. The extremal t-uniform unicyclic hypergraph on Estrada index, 6497-6504
  38. Yongde Feng, Zhongxun Zhu, Yuan Wang, Meng Zhang

  39. A further generalization of the Catalan numbers and its explicit formula and integral representation, 6505-6524
  40. Wen-Hui Li, Omran Kouba, Issam Kaddoura, Feng Qi

  41. Some new results for residual Fisher information distance, 6525-6536
  42. Omid Kharazmi, Sanku Dey

  43. Some properties of degenerate Hermite Appell polynomials in three variables, 6537-6567
  44. Gizem Baran, Zeynep Özat, Bayram Çekim, Mehmet Ali Özarslan

  45. Caputo fractional derivatives and inequalities via preinvex stochastic processes, 6569-6584
  46. Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor

  47. Weakly n-hyponormal weighted shifts: a sufficient condition and their examples, 6585-6601
  48. Seunghwan Baek, Mi Ryeong Lee, Chunji Li

  49. Stability results on non-instantaneous impulsive fractional integro-differential equations with multipoint boundary conditions, 6603-6615
  50. P. Karthikeyan, K. Venkatachalam, Syed Abbas